Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compactness in locally compact groups


Author: Ralph Hughes
Journal: Bull. Amer. Math. Soc. 79 (1973), 122-123
MSC (1970): Primary 22A99, 22D10, 43A35
DOI: https://doi.org/10.1090/S0002-9904-1973-13123-4
MathSciNet review: 0310129
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Bichteler, Locally compact topologies on a group and the corresponding continuous irreducible representations, Pacific J. Math. 31 (1969), 583-593. MR 41 #394. MR 255734
  • 2. H. H. Corson and I. Glicksberg, Compactness in Hom (G, H), Canad. J. Math. 22 (1970), 164-170. MR 41 #382. MR 255722
  • 3. J. Ernest, A strong duality theorem for separable locally compact groups, Trans. Amer. Math. Soc. 156 (1971), 287-307. MR 281841
  • 4. I. Glicksberg, Uniform boundedness for groups, Canad. J. Math. 14 (1962), 269-276. MR 27 #5856. MR 155923
  • 5. A. Grothendieck, Critères de compacité dans les espaces fonctionnels généraux, Amer. J. Math. 74 (1952), 168-186. MR 13, 857. MR 47313
  • 6. J. L. Kelley and I. Namioka, et al., Linear topological spaces, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1963. MR 29 #3851. MR 166578

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22A99, 22D10, 43A35

Retrieve articles in all journals with MSC (1970): 22A99, 22D10, 43A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13123-4

American Mathematical Society